# SDR AALA201711149026

- Difficulty date: November 11, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 24,044 hours, 9,554 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT AT THE FORWARD JUMPSEAT IS INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-64-00.  OPS CHECKED GOOD.
